Addiction: Substance Abuse Community
Down to a crumb of Suboxene
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Down to a crumb of Suboxene

I am trying to get off of Suboxone. I've winged off Suboxone twice before, on about 1mg of Suboxone.  I took the suboxone for about 2 years. The withdrawal was painful the first time due to having to kick at a restoration christian program and the seconed time I was on Suboxone for another year and i winged off very slowly, tapering 1/3 every 2 weeks which went smooth. Now I've been on Suboxone for about 3 years, I am down to a crumb and thought it would be easy getting off this time around, but it has not been at all. Anyway, I want to defeat this demon drug and I'm having mental warfare big time. I'm a heathy eater, eating lots of super foods for energy and over all health, but my insomnia is horrible due to the Suboxone and I urinate a lot, I have irritability amongst other things. I believe in plant based medicine and holistic healing, but it just seems impossible to get of subs, even taking a little crumb. Due to the long term use I've learned it is a completely different battle. PLEASE HELP. What is the remedy for this?
4 Comments Post a Comment
Blank
470217_tn?1360568961
Hi...I'm so sorry I don't know much about Suboxone, just wanted to say hello and I hope someone will be along to answer. Hang in there :)
Blank
3092482_tn?1412261602
Unfortunately, time without putting mood altering chemicals in you body. Avoiding caffeine helps and foods high in amino acids and b vitamins helps the healing process. Addiction is progressive, each time one quits the harder it gets. The brain has a mysterious mechanism. It may take a long time to get truly addicted the first time, but the memory kicks in and it takes less time and the addiction is more severe each episode. Exercise helps eliminate the subs and stimulate natural brain chemistry, even a slow walk helps. I swam every day and took saunas. If you are not in counseling or NA/AA meeting, I would suggest it. You have relapsed on subs 3 times, what can you do different this time? Keep us posted on your progress and to get advice and support.
Blank
480448_tn?1403547723
Amen to what weaver said. Read his post a few times, lot of good info there.  For starters...if you can try to accept that you will feel lousy for a time, that will help a lot.  Many people have very uinrealistic expectations, thinking there is a way to completely avoid w/d.  There isn't.  Weaning is a big help, for sure...but it isn't goiong to guarantee you will be free of any w/d symptoms.

When you say a "crumb", I'm assuming you're talking about the pill form?  If so,one suggestion I have for you is to ask the doc to switch you to the strip.  The problem with trying to cut the pill down to smaller doses, is there will be less consistency with dosing.  There could be quite a variation in how much medication is in each piece, whereas in the strip, the med is much more evenly distributed.  

What's the dose of the pill you're trying to cut down?  That may be another suggestion too...if you're trying to cut an 8mg tablet, it will be harder...with a smaller 2mg tablet (or strip preferrably), you'd be able to get down to an even lower dose.  This is all something you need to speak with your sub doc about.  

JUST as a reference, the sub doc I worked for recommended not jumping off until a person tapered down to at least 0.5mg daily.  Anything higher than that was definitely a lot more rough, w/d wise.  It CAN be done.

Hav a discussion with the doc...see if you can taper down a bit more...or just jump with the help of the thomas recipe, and the suggestions weaver has given you.  Aftercare is crucial...cannot stress that enough.
Blank
Avatar_f_tn
I took my last 1 mg of Suboxone on December 29th.  I was on them for eight months.  All I can tell you is that the withdrawals were painful but bearable.  I took lots of vitamins.  It took me about a month to feel normal again.  Fast forward to today, I feel fantastic!  It is so worth it to be free of Sub and my DOC, which was Vicodin.  It will be well worth it, hang in there!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank